Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638574
Wick calculus in Gaussian analysis
Kondratiev Y, Leukert P, Streit L (1996)
ACTA APPLICANDAE MATHEMATICAE 44(3): 269-294.
PUB | WoS
 

Filter und Suchbegriffe

keyword="generalized functions on Gaussian spaces"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung